# SDR VNAA202405130016

- Difficulty date: April 18, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N574NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15365
- Aircraft time: 20,248 hours, 18,255 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH SIDE SEAT RAIL AT STGR 15RH, BTW FS 744.15 TO FS 761.85.   E TO NOT PERMISIBLE DAMAGE ON RH SIDE SEAT RAIL AT STGR 15RH,   BTW FS 744.15 TO FS 761.85 WAS REPLACED PER CRJ/900 
SRM 53-41-49-101-001-A02 AND CRJ900 AMM 53-00-49 (CONFIG A12)
